Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 11 (2015), 059, 47 pages      arXiv:1412.4655

A Perturbation of the Dunkl Harmonic Oscillator on the Line

Jesús A. Álvarez López a, Manuel Calaza b and Carlos Franco a
a) Departamento de Xeometría e Topoloxía, Facultade de Matemáticas, Universidade de Santiago de Compostela, 15782 Santiago de Compostela, Spain
b) Laboratorio de Investigación 2 and Rheumatology Unit, Hospital Clinico Universitario de Santiago, Santiago de Compostela, Spain

Received February 19, 2015, in final form July 20, 2015; Published online July 25, 2015; Corrected June 28, 2017

Let $J_\sigma$ be the Dunkl harmonic oscillator on ${\mathbb{R}}$ ($\sigma$>$-1/2$. For $0$<$u$<$1$ and $\xi$>$0$, it is proved that, if $\sigma$>$u-1/2$, then the operator $U=J_\sigma+\xi|x|^{-2u}$, with appropriate domain, is essentially self-adjoint in $L^2({\mathbb{R}},|x|^{2\sigma} dx)$, the Schwartz space ${\mathcal{S}}$ is a core of $\overline U^{1/2}$, and $\overline U$ has a discrete spectrum, which is estimated in terms of the spectrum of $\overline{J_\sigma}$. A generalization $J_{\sigma,\tau}$ of $J_\sigma$ is also considered by taking different parameters $\sigma$ and $\tau$ on even and odd functions. Then extensions of the above result are proved for $J_{\sigma,\tau}$, where the perturbation has an additional term involving, either the factor $x^{-1}$ on odd functions, or the factor $x$ on even functions. Versions of these results on ${\mathbb{R}}_+$ are derived.

Key words: Dunkl harmonic oscillator; perturbation theory.

pdf (1645 kb)   tex (1265 kb)       [previous version:  pdf (582 kb)   tex (33 kb)]


  1. Álvarez López J., Calaza M., Application of the method of Bonan-Clark to the generalized Hermite polynomials, arXiv:1101.5022.
  2. Álvarez López J., Calaza M., Witten's perturbation on strata, Asian J. Math. to appear, arXiv:1205.0348.
  3. Álvarez López J., Calaza M., Embedding theorems for the Dunkl harmonic oscillator, SIGMA 10 (2014), 004, 16 pages, arXiv:1301.4196.
  4. Álvarez López J., Calaza M., Witten's perturbation on strata with generalized adapted metrics, in preparation.
  5. Askey R., Wainger S., Mean convergence of expansions in Laguerre and Hermite series, Amer. J. Math. 87 (1965), 695-708.
  6. Brasselet J.P., Hector G., Saralegi M., ${\mathcal L}^2$-cohomologie des espaces stratifiés, Manuscripta Math. 76 (1992), 21-32.
  7. Cheung W.-S., Generalizations of Hölder's inequality, Int. J. Math. Math. Sci. 26 (2001), 7-10, arXiv:1109.5567.
  8. Dunkl C.F., Reflection groups and orthogonal polynomials on the sphere, Math. Z. 197 (1988), 33-60.
  9. Dunkl C.F., Differential-difference operators associated to reflection groups, Trans. Amer. Math. Soc. 311 (1989), 167-183.
  10. Dunkl C.F., Integral kernels with reflection group invariance, Canad. J. Math. 43 (1991), 1213-1227.
  11. Dunkl C.F., Symmetric functions and $B_N$-invariant spherical harmonics, J. Phys. A: Math. Gen. 35 (2002), 10391-10408, math.CA/0207122.
  12. Erdélyi A., Asymptotic forms for Laguerre polynomials, J. Indian Math. Soc. 24 (1960), 235-250.
  13. Genest V.X., Vinet L., Zhedanov A., The singular and the $2:1$ anisotropic Dunkl oscillators in the plane, J. Phys. A: Math. Theor. 46 (2013), 325201, 17 pages, arXiv:1305.2126.
  14. Kato T., Perturbation theory for linear operators, Classics in Mathematics, Springer-Verlag, Berlin, 1995.
  15. Muckenhoupt B., Asymptotic forms for Laguerre polynomials, Proc. Amer. Math. Soc. 24 (1970), 288-292.
  16. Muckenhoupt B., Mean convergence of Laguerre and Hermite series. II, Trans. Amer. Math. Soc. 147 (1970), 433-460.
  17. Nagase M., $L^{2}$-cohomology and intersection homology of stratified spaces, Duke Math. J. 50 (1983), 329-368.
  18. Nagase M., Sheaf theoretic $L^2$-cohomology, in Complex Analytic Singularities, Adv. Stud. Pure Math., Vol. 8, North-Holland, Amsterdam, 1987, 273-279.
  19. Nowak A., Stempak K., Imaginary powers of the Dunkl harmonic oscillator, SIGMA 5 (2009), 016, 12 pages, arXiv:0902.1958.
  20. Nowak A., Stempak K., Riesz transforms for the Dunkl harmonic oscillator, Math. Z. 262 (2009), 539-556, arXiv:0802.0474.
  21. Plyushchay M., Hidden nonlinear supersymmetries in pure parabosonic systems, Internat. J. Modern Phys. A 15 (2000), 3679-3698, hep-th/9903130.
  22. Reed M., Simon B., Methods of modern mathematical physics. IV. Analysis of operators, Academic Press, New York - London, 1978.
  23. Rosenblum M., Generalized Hermite polynomials and the Bose-like oscillator calculus, in Nonselfadjoint Operators and Related Topics (Beer Sheva, 1992), Oper. Theory Adv. Appl., Vol. 73, Editors A. Feintuch, I. Gohberg, Birkhäuser, Basel, 1994, 369-396, math.CA/9307224.
  24. Rösler M., Generalized Hermite polynomials and the heat equation for Dunkl operators, Comm. Math. Phys. 192 (1998), 519-542, q-alg/9703006.
  25. Rösler M., Dunkl operators: theory and applications, in Orthogonal Polynomials and Special Functions (Leuven, 2002), Lecture Notes in Math., Vol. 1817, Editors E. Koelink, W. Van Assche, Springer, Berlin, 2003, 93-135, math.CA/0210366.
  26. Szegő G., Orthogonal polynomials, American Mathematical Society Colloquium Publications, Vol. 23, 4th ed., Amer. Math. Soc., Providence, R.I., 1975.
  27. van Diejen J.F., Vinet L. (Editors), Calogero-Moser-Sutherland models, CRM Series in Mathematical Physics, Springer-Verlag, New York, 2000.
  28. Yang L.M., A note on the quantum rule of the harmonic oscillator, Phys. Rev. 84 (1951), 788-790.

Previous article  Next article   Contents of Volume 11 (2015)